Publications

Year       Areas   

Year: 2017
1. 
Carreño N. Insensitizing controls for the Boussinesq system with no control on the temperature equation. Adv. Differential Equations 2017;22(3-4):235-258. [Digital version] [Bibtex]

Year: 2016
1. 
Hernández E, Kalise D, Braun P. Reduced-order LQG control of a Timoshenko beam model.. Bull Braz Math Soc. New Series 2016;47(1):143-155. [Bibtex]
2. 
Hernández E, Cascón J. M, Engdahl A, Ferragut L. A reduced basis for a local high definition wind model. Computer Methods in Applied Mechanics and Engineering 2016;311:438-456. [Bibtex]
3. 
Carreño N, Guzmán P. On the cost of null controllability of a linear fourth-order parabolic equation. J. Differential Equations 2016;261(11):6485-6520. [Digital version] [Bibtex]
4. 
Allendes A, Hernández E, Otárola E. A robust numerical method for a control problem of singularly perturbed equations. Computer and Mathematics with Applications. An International Journal 2016;72(4):974-991. [Bibtex]
5. 
Allendes A, Durán F, Rankin R. Error estimation for low-order adaptive finite element approximations for some fluid flow problems. IMA Journal of Numerical Analysis 2016;36(4):1715-1747. [Bibtex]
6. 
Carreño N, Cerpa E. Local controllability of the stabilized Kuramoto–Sivashinsky system by a single control acting on the heat equation. J. Math. Pures Appl. 2016;106(4):670-694. [Digital version] [Bibtex]
7. 
Quaas A, Xia A. Multiple positive solutions for nonlinear critical fractional elliptic equations involving sign-changing weight functions. Zeitschrift f{"u}r angewandte Mathematik und Physik 2016;67(3):1-21. [Digital version] [Bibtex]
8. 
Quaas A, Xia A. A Liouville type theorem for Lane–Emden systems involving the fractional Laplacian. Nonlinearity 2016;29(8):2279. [Digital version] [Bibtex]
9. 
Quaas A, García-Melián J, Alarcón S. Optimal Liouville theorems for supersolutions of elliptic equations with the Laplacian. Annali della Scuola Normale Superiore di Pisa. Classe di scienze 2016;16(1):129-158. [Digital version] [Bibtex]
10. 
Quaas A, García-Melián J, Sirakov B. Elliptic equations with absorption in a half-space. Bulletin of the Brazilian Mathematical Society, New Series 2016:1-11. [Digital version] [Bibtex]
11. 
Quaas A, Burgos-Pérez M. Á, García-Melián J. Classification of supersolutions and Liouville theorems for some nonlinear elliptic problems. Discrete and Continuous Dynamical Systems 2016;36(9):4703-4721. [Digital version] [Bibtex]
12. 
Carreño N, Cerpa E, Calsavara B. Insensitizing controls for a phase field system. Nonlinear Anal. 2016;143:120-137. [Digital version] [Bibtex]
13. 
Araruna F. D, Cerpa E, Mercado A, Santos M. C. Internal null controllability of a linear Schrodinger-KdV system on a bounded interval. Journal of Differential Equations 2016;260(1):653–687. [Digital version] [Bibtex]
14. 
Porcu E, Velandia D, Gaetan C, Bevilacqua M. Covariance tapering for multivariate Gaussian random fields estimation.. Statistical Methods & Applications 2016;25:21-37. [Bibtex]
15. 
Porcu E, Allard D, Senoussi R. Anisotropy Models for spatial data. Mathematical Geosciences 2016;48(3):305-328. [Bibtex]
16. 
Barrios B, García-Melián J, Iturriaga L. Semilinear elliptic equations and nonlinearities with zeros. Nonlinear Anal. 2016;134:117-126. [Digital version] [Bibtex]
17. 
Alarcón S, Burgos-Pérez M. Á, García-Melián J, Quaas A. Nonexistence results for elliptic equations with gradient terms. Journal of Differential Equations 2016;260:758-780. [Bibtex]
18. 
Colombo G, Henrion R, Dinh H. N, Mordukhovich B. Optimal control of the sweeping process over polyhedral controlled sets. Journal of Differential Equations 2016. [Digital version] [Bibtex]
19. 
Briceño L, Dinh H. N, Peypouquet J. Existence, stability and optimality for optimal control problems governed by maximal monotone operators. Journal of Differential Equations 2016;260(1):733-757. [Digital version] [Bibtex]

Year: 2015
1. 
Chen H, Felmer P, Quaas A. Large solutions to elliptic equations involving fractional Laplacian. Ann. Inst. Henri Poincare, Analyse non lineaire 2015;32(6):1199-1228. [Digital version] [Bibtex]
2. 
Quaas A, Chen H, Felmer P. Self-generated interior blow-up solutions of fractional elliptic equation with absorption. Differential and Integral Equations 2015;28(9-10):839-860. [Digital version] [Bibtex]
3. 
Quaas A, Xia A. Liouville type theorems for nonlinear elliptic equations and systems involving fractional Laplacian in the half space. Calculus of Variations and Partial Differential Equations 2015;52(3-4):641-659. [Digital version] [Bibtex]
4. 
Porcu E, Ostoja-Starzewski M, Shen L. Harmonic oscillator driven by random processes having fractal and Hurst effects.. Acta Mechanica 2015;226(11):3653-3672. [Bibtex]
5. 
Porcu E, Bevilacqua M, Hering A. S. On the flexibility of multivariate covariance models.. Statistical Science 2015;30(1):165-169. [Bibtex]

Results 1 - 25 of 272
«StartPrev12345678910NextEnd»
JA slide show